# SDR SIMA200106102

- Difficulty date: March 2, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500110
- Part serial: 1160
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HRL - FLT 3724 - ON CLIMB-OUT, CREW NOTED SPARKS CAME FROM FIRST OFFICERS WINDSHIELD SIDE AREA THEY THEN TURNED WINDSHIELD HEAT OFF.  AT THAT TIME THE WINDSHIELD CRACKED ALL OVER, SO THE CREW COMPLETED A EMERGENCY LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
